# SDR ASAA2025082860606

- Difficulty date: August 28, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550419
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 947 CORRODED LBL 4. GROUNDED - YES. REPAIRED FLOORBEAM STA 947 LBL 4 IAW SRM 53-70-31-2R-8W=1 O=.080 R=.160 L=1 D=.020.
